Sunday, October 25, 2009

So that explains the burning feeling.

Another week of next to no writing, but at least this time I know why. I finally figured it out.

Back in September during my regular visit to the endocrinologist, I got a new prescription. Metformin. It should help with my insulin resistance, and thus help with my weight loss. They start you off slowly, working up to a pretty large dose. For me, the payoff is not having the afternoon snackies when my blood sugar and hormone levels get all out of whack. Well, it would be if I didn't feel like puking all the time. I'm only at three quarters of the max dose and already I want to die. Horrible cramps, nausea, and a general lack of will to do anything.

Here's hoping that it goes away eventually. Since I figured it out, and finally went and looked it up, I have a few things I can try to make it better. Cross your fingers and hope that they work, will ya? Otherwise, I'm back to dealing with fighting off the urge to eat all of the chocolate at 2 PM.

No matter what, I promise this week to be better about writing. I have so much I want to write about. I still haven't posted about my applesauce making, my holiday gift making, or the fact that my two and a half year old seems to be giving up her naps. (dammit) Oh yeah, and I'm joining a gym. Woo hoo!

Did you know it is ridiculously close to Christmas? So much to make, so little time.

Happy Monday tomorrow!

4 comments:

Alexa said...

Are you on the extended release? Have I already asked you this? Are you taking the WHOLE dose at once, before bed, with milk and a cracker? If you are doing those things and still having symptoms I promise you, it WILL get better. Email if you want to chat.

Sarah @ BecomingSarah.com said...

I've never gone down this road, but I hope everything is resolved sooner than later. It sounds tough =(

Rebecca said...

Sounds like some scary medication. I hope you are feeling better soon - as in getting the benefits without the yuckies.

tere said...

sounds like an allergic reaction to me. I'd check with the pharmacist to see if it is reacting to other meds.
love your mom